| Model Number |
02.130.252 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
10/16/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional procode: hwc.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that during an unknown surgery on (b)(6) 2019, one of the locking holes of the variable angle (va) locking t-plate was not accepting a va locking screw and just completely bent.The surgeon tried another va locking screw and still it would not lock.However, the plate was implanted.It is unknown if there was a surgical delay.Procedure and patient outcome are unknown.This complaint involves three (3) devices.This is 1 of 3 for report (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Concomitant device reported: unknown screw (part# unknown; lot# unknown; quantity# 1).
Event or Problem Description
It was clarified that the locking screw is what was bent.The plate was not bent.It was noted there was a two (2) minute surgical delay.The surgeon left one locking screw in despite not locking into the plate.
Additional Manufacturer Narrative